Urticaria SMQs:, Anaphylactic reaction (broad), Angioedema (narrow), Hypersensitivity (narrow), Drug reaction with eosinophilia and systemic symptoms syndrome (broad)
Write-up: Initial information has been received from a nurse practitioner concerning a 19 year old, female, who reportedly developed a rash with Ceclor, whose reported weight was 175 pounds (lbs) and whose reported height was 66 and 1/2 inches (in), who had no illness at the time of vaccination, who on 15-DEC-2006 was vaccinated intramuscularly, into the arm with her first dose of Gardasil, (lot # 653978/0955F), (WAES # 0701USA00254). On 28-DEC-2006 (also reported as 28-DEC-2007), the patient was vaccinated into the left arm with hepatitis A virus vaccine inactivated (Lot # AHAUB1Y1AA), (manufacturer unknown). It was reported that on 01-JAN-2007, the patient developed hives and rash on chest. At the time of report it was unknown if the patient recovered. Additional information has been requested.